Search Results: 1 - 10 of 100 matches for " "
All listed articles are free for downloading (OA Articles)
Page 1 /100
Display every page Item
Densely defined non-closable curl on topologically one-dimensional Dirichlet metric measure spaces  [PDF]
Michael Hinz,Alexander Teplyaev
Mathematics , 2015,
Abstract: The paper deals with the exterior derivative operator defined on 1-forms on topologically one dimensional spaces with a strongly local regular Dirichlet form. It is proved that exterior derivative operator taking $1$-forms into $2$-forms is not closable if the martingale dimension is larger than one. Although the main results are applicable to general diffusions, some of the most interesting examples include the non self-similar Sierpinski carpets recently introduced by Mackay, Tyson and Wildrick. For these carpets we prove that not only the curl operator is not closable, but that its adjoint operator has a trivial domain.
Proving Correctness and Completeness of Normal Programs - a Declarative Approach  [PDF]
W. Drabent,M. Milkowska
Computer Science , 2005,
Abstract: We advocate a declarative approach to proving properties of logic programs. Total correctness can be separated into correctness, completeness and clean termination; the latter includes non-floundering. Only clean termination depends on the operational semantics, in particular on the selection rule. We show how to deal with correctness and completeness in a declarative way, treating programs only from the logical point of view. Specifications used in this approach are interpretations (or theories). We point out that specifications for correctness may differ from those for completeness, as usually there are answers which are neither considered erroneous nor required to be computed. We present proof methods for correctness and completeness for definite programs and generalize them to normal programs. For normal programs we use the 3-valued completion semantics; this is a standard semantics corresponding to negation as finite failure. The proof methods employ solely the classical 2-valued logic. We use a 2-valued characterization of the 3-valued completion semantics which may be of separate interest. The presented methods are compared with an approach based on operational semantics. We also employ the ideas of this work to generalize a known method of proving termination of normal programs.
Generalized Vector-Valued Sequence Spaces Defined by Modulus Functions
I?ik Mahmut
Journal of Inequalities and Applications , 2010,
Abstract: We introduce the vector-valued sequence spaces , , and , and , using a sequence of modulus functions and the multiplier sequence of nonzero complex numbers. We give some relations related to these sequence spaces. It is also shown that if a sequence is strongly -Cesàro summable with respect to the modulus function then it is -statistically convergent.
J. M. Gesto,A. M. Encinas,A. Carmona,E. Bendito
Applicable Analysis and Discrete Mathematics , 2008, DOI: 10.2298/aadm0802241b
Abstract: In this work we introduce an accurate definition of the curl operator on weighted networks that completes the discrete vector calculus developed by the authors. This allows us to define the circulation of a vector field along a curve and to characterize the conservative fields. In addition, we obtain an adequate discrete version of the De Rham cohomology of a compact mani-fold, giving in particular discrete analogues of the Poincar′e and Hodge’s decomposition theorems.
Generic hydrodynamic instability of curl eigenfields  [PDF]
John B. Etnyre,Robert Ghrist
Mathematics , 2003,
Abstract: We prove that for generic geometry, the curl-eigenfield solutions to the steady Euler equations on the three torus are all hydrodynamically unstable (linear, L^2 norm). The proof involves a marriage of contact topological methods with the instability criterion of Friedlander-Vishik. An application of contact homology is the crucial step.
A new div-curl result. Applications to the homogenization of elliptic systems and to the weak continuity of the Jacobian  [PDF]
M. Briane,Juan Casado-Diaz
Mathematics , 2015,
Abstract: In this paper a new div-curl result is established in an open set $\Omega$ of $\mathbb{R}^N$, $N\geq 2$, for the product of two sequences of vector-valued functions which are bounded respectively in $L^p(\Omega)^N$ and $L^q(\Omega)^N$, with ${1/p}+{1/q}=1+{1/(N-1)}$, and whose respectively divergence and curl are compact in suitable spaces. We also assume that the product converges weakly in $W^{-1,1}(\Omega)$. The key ingredient of the proof is a compactness result for bounded sequences in $W^{1,q}(\Omega)$, based on the imbedding of $W^{1,q}(S\_{N-1})$ into $L^{p'}(S\_{N-1})$ ($S\_{N-1}$ the unit sphere of $\mathbb{R}^N$) through a suitable selection of annuli on which the gradients are not too high, in the spirit of De Giorgi and Manfredi. The div-curl result is applied to the homogenization of equi-coercive systems whose coefficients are equi-bounded in $L^\rho(\Omega)$ for some $\rho\textgreater{}{N-1\over 2}$ if $N\textgreater{}2$, or in $L^1(\Omega)$ if $N=2$. It also allows us to prove a weak continuity result for the Jacobian for bounded sequences in $W^{1,N-1}(\Omega)$ satisfying an alternative assumption to the $L^\infty$-strong estimate of Brezis and Nguyen. Two examples show the sharpness of the results.
Golden Research Thoughts , 2013, DOI: 10.9780/22315063
Abstract: In this paper we obtain a common fixed point theorem only the real valued functiondefined on intervals. We try to develop the differentiable function. In this paper we see thatevery rational function is differentiable except at the point where the denominator is zero
The Div-Curl Lemma Revisited  [PDF]
Dan Polisevski
Mathematics , 2007,
Abstract: The Div-Curl Lemma, which is the basic result of the compensated compactness theory in Sobolev spaces, was introduced by F. Murat (1978) with distinct proofs for the $L^2(\Omega)$ and $L^p(\Omega)$, $p \neq 2$, cases. In this note we present a slightly different proof, relying only on a Green-Gauss integral formula and on the usual Rellich-Kondrachov compactness properties.
Local Multigrid in H(curl)  [PDF]
Ralf Hiptmair,Weiying Zheng
Mathematics , 2009,
Abstract: We consider H(curl)-elliptic variational problems on bounded Lipschitz polyhedra and their finite element Galerkin discretization by means of lowest order edge elements. We assume that the underlying tetrahedral mesh has been created by successive local mesh refinement, either by local uniform refinement with hanging nodes or bisection refinement. In this setting we develop a convergence theory for the the so-called local multigrid correction scheme with hybrid smoothing. We establish that its convergence rate is uniform with respect to the number of refinement steps. The proof relies on corresponding results for local multigrid in a H1-context along with local discrete Helmholtz-type decompositions of the edge element space.
On Locally Convex Topological Vector Space Valued Paranormed Function Space Defined by Orlicz Function  [PDF]
NP Pahari
Nepal Journal of Science and Technology , 2013, DOI: 10.3126/njst.v14i2.10423
Abstract: The aim of this paper is to introduce and study a new class (l ∞ (X , Y , Φ, ξ, w , L ), H U ) of locally convex space Y- valued functions using Orlicz function Φ as a generalization of some of the well known sequence spaces and function spaces. Besides the investigation pertaining to the linear topological structures of the class (l ∞ (X , Y , Φ, ξ, w , L) , H U ) when topologized it with suitable natural paranorm , our primarily interest is to explore the conditions pertaining the containment relation of the class l ∞ (X , Y , Φ, ξ, w) in terms of different ξ and w so that such a class of functions is contained in or equal to another class of similar nature. DOI: http://dx.doi.org/10.3126/njst.v14i2.10423 ? Nepal Journal of Science and Technology Vol. 14, No. 2 (2013) 109-116
Page 1 /100
Display every page Item

Copyright © 2008-2017 Open Access Library. All rights reserved.